# SDR AALA201906189013

- Difficulty date: June 16, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 75,597 hours, 12,615 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 6038403
- Part serial: 090
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS L1 DOOR SLIDE DOES NOT SHOW NEEDLE SHADOW IN GREEN BAND AND IS OUT OF LIMITS FOR PRESSURE GAUGE ON LOW SIDE. REMOVED AND REPLACED SLIDE ASSY IAW AMM 25-66-01. ALL CHECKS NORMAL.
